# SDR P5CA2016062900154

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 16,170 hours, 2,785 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGED, LT NOSE GEAR DOOR DENT DAMAGE, BIRD STRIKE, D=0.120", W=4", L=6", W/Y=33.3, SRM 52-80-01-1A, DETAIL V.  LT NLG DOOR SMALL EXTERNAL SKIN REPAIRED IAW NR: RI-52-84-11435, REV A.
